LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Question about dapsone daraprim and leucouvorin

 - UBBFriend: Email this page to someone!    
Author Topic: Question about dapsone daraprim and leucouvorin
lyme in Putnam
Frequent Contributor (1K+ posts)
Member # 11561

Icon 1 posted      Profile for lyme in Putnam     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm been mentally worse shape after these 3 that I fid for 5 days due to feeling my head disconnecting from my shoulders in pain. Had six days clarity before then. I am recently off luvox snd abilify depersonalization is worse and can't stop thinking and feeling like tunnel vision. I'm worst far from me. Anyone knows? Dr. H said it was a flare but the drugs are out of my body. Seeing homeopath too snd trying supplements for brain to make up for psych Meds they thought I got off too quick but I did wean, just started estradiol patch Sunday due to post mrnopsuse no estrogen progesterone. I can't take erratic changes like this. Anyone?

[ 06-10-2015, 07:54 PM: Message edited by: lyme in Putnam ]

--------------------
He took u to it, He'll you through

Posts: 2837 | From NE. | Registered: Apr 2007  |  IP: Logged | Report this post to a Moderator
A.G.
LymeNet Contributor
Member # 44713

Icon 1 posted      Profile for A.G.     Send New Private Message       Edit/Delete Post   Reply With Quote 
In my opinion, he is not a psychiatrist and cannot determine whether psychiatric symptoms are a flare or psych synptoms that you needs meds for.

Why did you stop the meds that helped? There is no need to suffer.

I have PTSD and lyme. So it's so hard to tease apart which symptoms are the infections and which are from PTSD as my LL psychiatrist says that having both makes each other worse.

Posts: 115 | From US | Registered: Sep 2014  |  IP: Logged | Report this post to a Moderator
lyme in Putnam
Frequent Contributor (1K+ posts)
Member # 11561

Icon 1 posted      Profile for lyme in Putnam     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by lyme in Putnam:
I'm been mentally worse shape after these 3 that I fid for 5 days due to feeling my head disconnecting from my shoulders in pain. Had six days clarity before then. I am recently off luvox snd abilify cut depersonalization is worse and can't stop thinking and feeling like tunnel vision. I'm worst far from me. Anyone knows? Dr. H said it was a flare but the drugs are out of my body. Seeing homeopath too snd trying supplements for brain to make up for psych Meds they thought I got off too quick but I did wean, just started estradiol patch Sunday due to post mrnopsuse no estrogen progesterone. I can't take erratic changes like this. Anyone?



--------------------
He took u to it, He'll you through

Posts: 2837 | From NE. | Registered: Apr 2007  |  IP: Logged | Report this post to a Moderator
lyme in Putnam
Frequent Contributor (1K+ posts)
Member # 11561

Icon 1 posted      Profile for lyme in Putnam     Send New Private Message       Edit/Delete Post   Reply With Quote 
The psych Meds never helped with the depersonalization and the homeopath thought they might be causing the depersonalization . Taking break from antibiotics now. Seeing homeopath that is psych Friday . I think I'm flaring from protocol, having withdrawl from Meds and just started patch for hormones for menopause. Thank you. i took a cheek swab test to show luvox and abilify were not doing anything for me or have opposite reactions.I'm praying hard.its true what you're saying.

[ 06-10-2015, 04:57 PM: Message edited by: lyme in Putnam ]

--------------------
He took u to it, He'll you through

Posts: 2837 | From NE. | Registered: Apr 2007  |  IP: Logged | Report this post to a Moderator
A.G.
LymeNet Contributor
Member # 44713

Icon 1 posted      Profile for A.G.     Send New Private Message       Edit/Delete Post   Reply With Quote 
Praying for you LIP.
Posts: 115 | From US | Registered: Sep 2014  |  IP: Logged | Report this post to a Moderator
lyme in Putnam
Frequent Contributor (1K+ posts)
Member # 11561

Icon 1 posted      Profile for lyme in Putnam     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks. God bless

--------------------
He took u to it, He'll you through

Posts: 2837 | From NE. | Registered: Apr 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.